Pubblicazioni

Amelia Giuseppina NOBILE Pubblicazioni


2022
Articolo in rivista
On some integral equations for the evaluation of first-passage-time densities of time-inhomogeneous birth-death processes
APPLIED MATHEMATICS AND COMPUTATION. Vol. 422 Article number: 126993. Pag.1-19
ISSN:0096-3003.
Giorno, Virginia; Nobile, Amelia G.
Versione online
Digital Object Identifier (DOI): 10.1016/j.amc.2022.126993
Codice identificativo SCOPUS: 2-s2.0-85124035564
Visualizza sul Database dei Prodotti (IRIS)
2022
Articolo in rivista
A Time-Inhomogeneous Prendiville Model with Failures and Repairs
MATHEMATICS. Vol. 10, Article number 251. Pag.1-20
ISSN:2227-7390.
Giorno, Virginia; Nobile, Amelia Giuseppina
Versione online
Digital Object Identifier (DOI): 10.3390/math10020251
Codice identificativo ISI: WOS:000758156200001
Codice identificativo SCOPUS: 2-s2.0-85123003808
Visualizza sul Database dei Prodotti (IRIS)